Skip to Content

I have been talking Paxil 40mg for 16 years it's not bad but I don't know what to do should I stop?

Responses (2)

manager5 21 Jan 2016

Hi svl,

This question should be asked of your doctor or whomever is monitoring your medication. You did not say why you are on the medication. If you feel better you may be able to reduce your dosage. Stopping the medication after 16 years could be dangerous. There is no known cure for depression, anxiety, or mood swings. Talk with your doctor and take his advice. I hope I have given you some direction. I am glad you are feeling good... Manager 5

chuck1957 22 Jan 2016

svl; I agree with the first poster as long as you are seeing the doctor and he or she is okaying the medication I would keep taking this stress and depression just don't go away with lots of us.And many people make the mistake even the doctor of taking you off of this and the reason you are feeling better is the paxil. Then the doctor restarts it and it never seems to work as good again.this is a very common problem So if your feeling good and not having problems I would not do anything.Plus you just can't stop taking Paxil it has to be tapered off of slowly or you get all kinds of side effects and withdrawals.Just thank God that you are doing well. and leave it at that .a friend Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions